Our expert says:
The blue marks are due to bruising caused by the blood thinning medication. This is not dangerous and you should be careful not to be too active and especially avoid any contact sport while you are on the medication. Please remember that the blood thinning agents are essential and should not be stopped. You can take Panado to alleviate the pain and use heat and cold compress on the areas of concern. If you experience any nose bleeds, vommiting of blood or blood per stool, you will have to consult your surgeon as soon as possible.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.